Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 940924, 16 pages
http://dx.doi.org/10.1155/2013/940924
Research Article

Analysis of a Singular Convection Diffusion System Arising in Turbulence Modelling

Laboratoire J.A. Dieudonné, Université de Nice Sophia Antipolis, Parc Valrose, 06108 Nice, France

Received 16 April 2013; Accepted 7 July 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 P. Dreyfuss. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We shall study some singular stationary convection diffusion system governing the steady state of a turbulence model closely related to the one. We shall establish existence, positivity, and regularity results in a very general framework.